# SDR SWAA031019

- Difficulty date: May 7, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 49,745 hours, 47,116 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 65C25798
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 ELEVATOR TAB HINGE FITTING PER MM.
